# SDR 20000058

- Difficulty date: July 18, 2000
- Submitted: July 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- Aircraft time: 54,075 hours, 37,530 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 10608551
- Part serial: AA38888
- Condition: Seized
- Location: Cargo Bay
- Component: Cabin Mixing Val, Boeing
- Component part number: 32140211
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN THE COCKPIT DETECTED, UNSCHEDULED LANDING IN (LFK).  GASPER FAN FOUND SEIZED UP, MEL''D CATEGORY D.07-20-2000.  REMOVED AND REPLACED GASPER FAN PER M/M 21-23-1.  OPS CHECK NORMAL, THIS CLEARS PLACARD 874.
